question-icon

What are the side effects of Dicorate?

default
Posted on Fri, 15 May 2015
Question: hi,my name is abhinandan n iam from XXXXXXX since 2005 i was diagnosed with epilepsy .i was given dicorate er 500mg.i feel sleepy or fatigue during the day and i couldn't sleep well at night.my question is whether it is because of the drug prescribed and i want to the side effects?
doctor
Answered by Dr. Sagar (32 minutes later)
Brief Answer:
It may be due to long term dicorate intake

Detailed Answer:
Hello Mr Abhinandan
I appreciate your concerns..
You are taking dicorate for such a long time so side effects may be annoying..
dicorate have some similar side effects like
lathergy,weight gain,gi upset,nausea,change in the sleep cycle.etc these are very common.
other rare adverse effects are
cardiac arrest, cortical atrophy XXXXXXX johnsons syndrome,qt prolongation,hepatitis etc.
Your problem may be related to chronic use of dicorate.
You may shift to another anti epileptic consulting your neurologist.
Hope this will help you.
Regards.

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Sagar

General & Family Physician

Practicing since :2014

Answered : 374 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Dicorate?

Brief Answer: It may be due to long term dicorate intake Detailed Answer: Hello Mr Abhinandan I appreciate your concerns.. You are taking dicorate for such a long time so side effects may be annoying.. dicorate have some similar side effects like lathergy,weight gain,gi upset,nausea,change in the sleep cycle.etc these are very common. other rare adverse effects are cardiac arrest, cortical atrophy XXXXXXX johnsons syndrome,qt prolongation,hepatitis etc. Your problem may be related to chronic use of dicorate. You may shift to another anti epileptic consulting your neurologist. Hope this will help you. Regards.